# SDR REXA2014111601125

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 23,337 hours, 20,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY DRAINED DOWN OVERNIGHT TO ZERO.  EMER LIGHT TEST FAILED.  IAW CMM 33-21-70 PG 113 TO CHARGE BATTERY FOR A MINIMUM OF 6 HRS.  INDUSTRIES & DIRECTION WITH MOC DF PREFORMED PREFLIGHT TEST.  OK FOR SERVICE.
